Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 178, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 17, 2025, 8:40 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2025, 8:40 PM CDT (01:40 UTC)
- Expired
- May 17, 2025, 9:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 138 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
427
WUUS54 KTSA 180140
SVRTSA
OKC121-127-180230-
/O.NEW.KTSA.SV.W.0178.250518T0140Z-250518T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
840 PM CDT Sat May 17 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Pushmataha County in southeastern Oklahoma...
South central Pittsburg County in southeastern Oklahoma...
* Until 930 PM CDT.
* At 840 PM CDT, a severe thunderstorm was located 5 miles east of
Daisy, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Eubanks... Clayton Lake State Park...
Stanley... Sardis...
Snow... Dunbar...
Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3443 9578 3451 9577 3451 9567 3459 9567
3460 9579 3472 9573 3470 9551 3468 9551
3468 9540 3466 9528 3437 9533
TIME...MOT...LOC 0140Z 284DEG 23KT 3452 9564
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
300
WWUS54 KTSA 180155
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
855 PM CDT Sat May 17 2025
OKC121-127-180230-
/O.CON.KTSA.SV.W.0178.000000T0000Z-250518T0230Z/
Pushmataha OK-Pittsburg OK-
855 PM CDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PUSHMATAHA AND SOUTH CENTRAL PITTSBURG COUNTIES...
At 855 PM CDT, a severe thunderstorm was located 5 miles northwest of
Stanley, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Clayton Lake State Park... Dunbar...
Stanley... Sardis...
Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3448 9577 3451 9577 3451 9567 3459 9567
3460 9579 3472 9573 3470 9551 3468 9551
3468 9540 3466 9528 3442 9532
TIME...MOT...LOC 0155Z 271DEG 22KT 3458 9555
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$053
WWUS54 KTSA 180217
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
917 PM CDT Sat May 17 2025
OKC121-180227-
/O.CAN.KTSA.SV.W.0178.000000T0000Z-250518T0230Z/
Pittsburg OK-
917 PM CDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PITTSBURG COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3456 9563 3459 9562 3460 9551 3468 9551
3468 9540 3466 9528 3447 9531 3446 9531
TIME...MOT...LOC 0217Z 284DEG 23KT 3455 9540
$$
OKC127-180230-
/O.CON.KTSA.SV.W.0178.000000T0000Z-250518T0230Z/
Pushmataha OK-
917 PM CDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PUSHMATAHA COUNTY...
At 917 PM CDT, a severe thunderstorm was located 3 miles southwest of
Clayton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Clayton Lake State Park... Stanley...
Sardis... Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3456 9563 3459 9562 3460 9551 3468 9551
3468 9540 3466 9528 3447 9531 3446 9531
TIME...MOT...LOC 0217Z 284DEG 23KT 3455 9540
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:04 PM CDT, 2 hours 36 minutes earlier. Its key messages:
- Issued at 210 PM CDT Sat May 17 2025
- A multi-day period of potential severe weather is in progress across eastern Oklahoma and northwest and west central Arkansas.
- Highest confidence in high impact and widespread severe weather remains Monday into Monday night.
- Cooler and drier weather for the middle of next week.
Area forecast discussion, May 17, 6:04 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
604 PM CDT Sat May 17 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 210 PM CDT Sat May 17 2025
- A multi-day period of potential severe weather is in progress
across eastern Oklahoma and northwest and west central
Arkansas.
- Highest confidence in high impact and widespread severe
weather remains Monday into Monday night.
- Cooler and drier weather for the middle of next week.
&&
.SHORT TERM...
(Through Tonight)
Issued at 210 PM CDT Sat May 17 2025
Thunderstorm initiation has occurred near and south of the Red
River in the vicinity of a surface warm front. An expansive cu
field extends north of the Red River into Choctaw, Pushmataha and
far southern Pittsburg County at this time, with the more vigorous
cu located closer to the surface front about a county south of
the river in North Texas. A highly unstable atmosphere is present
across southeast Oklahoma, with mid 70s dew points leading to CAPE
in excess of 5000 J/kg on the latest mesoanalysis. Once storms
develop, they should form into one or more clusters and
eventually, into an organized line. Very large hail remains a
favored threat given the available instability and deep layer
shear present, with an increasing threat from damaging winds. The
tornado threat will be maximized near boundaries and early in the
event. This initial severe weather threat looks to move east of
the area by mid to late evening.
An additional batch of storms may develop well to the west along
the 850 mb front late afternoon and move eastward into northeast
Oklahoma and eventually, northwest Arkansas during the evening and
into early Sunday morning. The severity with the northern storms,
especially early on, will likely hinge on how much moisture moves
northward through the rest of the afternoon and evening given the
dry low levels currently present. Dew points trends from the
Mesonet indicate this is already happening to some degree. Given
this, expect that hail and wind will be the main threats.
Scattered redevelopment into Sunday morning may continue across
parts of northeast Oklahoma and northwest Arkansas largely due to
the low level jet.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 210 PM CDT Sat May 17 2025
The severe weather threat will continue into the early part of the
upcoming work week, with potential for high impact weather both
Sunday and Monday. Much more pleasant conditions remain on deck by
the middle of the week.
Isolated to scattered thunderstorms may be ongoing Sunday at
sunrise, focused in areas north of I-40, with potential for
additional development in far northeast Oklahoma and northwest
Arkansas continuing through the morning. At least isolated severe
storm potential will exist Sunday morning given the high
instability likely to be in place. Development on Sunday afternoon
and evening will likely be tied to the warm front near the
Oklahoma/Kansas border and the dryline across western Oklahoma,
spurred on by a weak disturbance moving northeastward through the
region. The highest tornado threat locally should be in areas
northwest of I-44 near the triple point. Questions remain
regarding the amount of thunderstorm coverage late Sunday
afternoon and Sunday night with some capping evident on forecast
soundings.
Monday and into Monday night, confidence is highest in more
widespread development given the proximity of the upper level
system and upper level jet. Upper level diffluence across the
region will support potential for open warm sector development,
with additional development near the dryline in western Oklahoma.
All modes of severe weather should be expected, with the threats
continuing into early Tuesday morning. The cold front should begin
to catch up to the dryline Monday night and into Tuesday morning,
which should force any Tuesday severe weather threat into the
eastern portion of the forecast area and also earlier in the day.
Cooler and drier weather should arrive by Tuesday evening, with a
period of below normal temperatures looking likely. Low shower and
thunderstorm chances reenter the forecast late in the week in
association with disturbances in the northwest flow aloft.
&&
.AVIATION...
(00Z TAFS)
Issued at 557 PM CDT Sat May 17 2025
Showers and thunderstorms will approach KMLC the next two hours
with the potential for hail, lightning, heavy rain, strong winds,
some of these storms could be severe. These storms may move
towards KFSM the next few hours but will likely weaken as they do
so. Additional storms are expected to move through areas near and
north of I-40 in the late evening through the early overnight
hours. These storms will also be potentially severe. Then, for the
second half of the night scattered storms and rainfall will
continue in far northeast OK towards northwest AR. Yet another
round of thunderstorms, some of which may be severe, will occur
late Sunday afternoon.
Winds will generally be light at 5-15 kts with a few gusts to 20
kts out of the east or southeast through the period. However, much
stronger winds with erratic directions are expected near storms.
Ceilings will develop for eastern OK for a few hours late tonight
into Sunday morning, then probably rising just above 3 kft mid
morning. Local visibility reductions may occur in any
thunderstorms. Due to the repeated rounds of storms, each of which
affects the following, forecast confidence is lower than normal so
check back in for the latest updates.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 82 68 81 / 50 60 50 60
FSM 66 86 69 85 / 30 50 50 70
MLC 65 82 70 81 / 30 40 40 80
BVO 57 79 65 82 / 60 60 60 60
FYV 61 82 66 82 / 40 60 60 70
BYV 60 80 66 83 / 50 60 60 60
MKO 62 81 66 81 / 30 50 50 80
MIO 60 79 66 81 / 60 70 70 70
F10 62 81 68 80 / 30 50 40 70
HHW 67 82 68 81 / 50 30 30 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...22
LONG TERM....22
AVIATION...06Hazardous weather outlook, May 17, 4:58 PM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CDT Sat May 17 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CDT Sat May 17 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...Southeastern Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms have developed late this afternoon over southeast and south central Oklahoma, and this activity will expand into southeastern Oklahoma this evening. Very unstable air is in place along and south of a warm front across central into southeastern Oklahoma. This instability combined with strong wind shear across the area will support supercells, which will have the potential for very large hail, damaging wind gusts, and possibly tornadoes. Other thunderstorms are expected to develop this evening over northern Oklahoma, and this activity is expected to spread into parts of northeast Oklahoma. Large hail and strong winds are possible with this activity. These storms may reach northwest Arkansas late this evening and overnight. The severe potential may begin to drop as these storms get into northwest Arkansas, but confidence is not high on when this weakening will occur. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm Potential...High Wind Potential. MONDAY...Severe Thunderstorm Potential...High Wind Potential... Heavy Rain Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...High Wind Potential. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... The threat for severe weather increases on Sunday and increases further on Monday. Unstable air is forecast to overspread the entire area as a storm system approaches from the west. The degree of forecast instability and the pattern of the winds aloft suggest the potential for very large hail, damaging winds, and a few tornadoes on both Sunday and Monday. On Sunday, the greater risk is expected to be more confined to parts of northeast Oklahoma. The higher-end potential on Monday is forecast to be over most of eastern Oklahoma and northwest and west-central Arkansas. Severe thunderstorm chances continue into early Tuesday as the system exits the area to the east during the day. Low thunderstorm chances, including a limited risk of severe weather, are reintroduced late this week after a couple of days of fair weather. EMERGENCY MANAGEMENT PLANNING STATEMENT... Emergency management and response agencies should be ready for 3 days in a row of severe weather operations, and be ready to respond to impacts. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, May 17, 7:41 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CDT Sat May 17 2025
OKZ070-071-074-180115-
Haskell OK-Muskogee OK-McIntosh OK-
741 PM CDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HASKELL...EASTERN
MCINTOSH AND SOUTH CENTRAL MUSKOGEE COUNTIES THROUGH 815 PM CDT...
At 740 PM CDT, Doppler radar indicated a strong thunderstorm over
Raiford, moving southwest at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Porum... Stidham...
Checotah... Lake Eufaula State Park...
Vivian... Onapa...
Eufaula... Warner...
This includes Interstate 40 in Oklahoma between mile markers 261 and
276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3557 9537 3532 9521 3526 9545 3529 9545
3530 9550 3528 9552 3527 9551 3525 9557
3522 9560 3522 9561 3523 9562 3524 9560
3525 9561 3525 9563 3523 9567 3521 9568
3520 9571 3535 9580
TIME...MOT...LOC 0040Z 058DEG 27KT 3527 9576
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 17, 7:57 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 PM CDT Sat May 17 2025
OKZ073-180130-
Pittsburg OK-
757 PM CDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 830 PM CDT...
At 757 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms near Ashland, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Kiowa... Blanco...
Pittsburg... Ashland...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3486 9609 3477 9556 3464 9559 3467 9588
3468 9589 3468 9609
TIME...MOT...LOC 0057Z 288DEG 28KT 3475 9599
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, May 17, 8:03 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
803 PM CDT Sat May 17 2025
OKZ049-053-180145-
Choctaw OK-Pushmataha OK-
803 PM CDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
CHOCTAW COUNTIES THROUGH 845 PM CDT...
At 802 PM CDT, Doppler radar indicated a developing complex of
strong thunderstorms from 4 miles west of Boswell to 15 miles south
of Hugo , moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ord... Rattan...
Fallon... Sobol...
Sawyer... Frogville...
Hugo Lake State Park... Darwin...
Kellond... Unger...
Grant... Corinne...
Kent... Soper...
Boswell... Swink...
Goodland... Messer...
Apple... Speer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3388 9554 3393 9556 3394 9560 3391 9564
3390 9575 3387 9578 3392 9591 3395 9594
3412 9594 3415 9598 3416 9578 3443 9578
3414 9516 3394 9516 3396 9523 3389 9526
3391 9527 3387 9529 3387 9539
TIME...MOT...LOC 0102Z 237DEG 34KT 3404 9592
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, May 17, 8:28 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
828 PM CDT Sat May 17 2025
OKZ073-180200-
Pittsburg OK-
828 PM CDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PITTSBURG COUNTY
THROUGH 900 PM CDT...
At 826 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Blanco, moving east at 25 mph. Other strong
thunderstorms were located along a line from 5 southwest of Ashland
to 10 miles souhteast of Blanco moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Mcalester... Pittsburg...
Kiowa... Haywood...
Dow... Bache...
Hartshorne... Haileyville...
Mcalester Regional Airport... Krebs...
Alderson... Blanco...
Ashland... Savanna...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3466 9588 3468 9589 3468 9609 3490 9609
3496 9586 3500 9551 3463 9551
TIME...MOT...LOC 0126Z 279DEG 20KT 3481 9574
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| May 17, 7:41 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| May 17, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 49 min |
| May 17, 7:57 PM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| May 17, 8:03 PM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| May 17, 8:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| May 17, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 29 min |
| May 17, 8:39 PM CDT | Flash Flood Warning | TSA | Pittsburg, Pushmataha | 4 hr |
| May 17, 8:45 PM CDT | Special Weather Statement | TSA | Atoka | 15 min |
| May 17, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 16 min |
| May 17, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 37 min |
| May 17, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 19 min |
| May 17, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 19 min |
| May 17, 10:09 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 2 hr |
| May 17, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 35 min |
| May 17, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| May 17, 10:52 PM CDT | Special Weather Statement | TSA | Okfuskee | 23 min |
| May 17, 11:03 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| May 17, 11:11 PM CDT | Special Weather Statement | TSA | Pawnee | 49 min |
| May 17, 11:19 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| May 17, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
| May 17, 11:22 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 15 min |
| May 17, 11:38 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| May 17, 11:53 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 37 min |
| May 18, 12:15 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| May 18, 12:33 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah | 42 min |
| May 18, 12:38 AM CDT | Special Weather Statement | TSA | Creek | 67 min |
| May 18, 12:42 AM CDT | Special Weather Statement | TSA | Nowata | 63 min |
| May 18, 1:09 AM CDT | Special Weather Statement | TSA | Sequoyah | 66 min |
| May 18, 1:31 AM CDT | Special Weather Statement | TSA | Tulsa | 44 min |
| May 18, 1:58 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 47 min |
| May 18, 2:03 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 57 min |
| May 18, 2:20 AM CDT | Special Weather Statement | TSA | Cherokee | 40 min |
| May 18, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 51 min |
| May 18, 2:57 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 48 min |
| May 18, 3:03 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 42 min |
| May 18, 3:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 62 min |
| May 18, 3:34 AM CDT | Special Weather Statement | TSA | Haskell | 26 min |
| May 18, 3:41 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 31 min |
| May 18, 4:04 AM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 26 min |
| May 18, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 49 min |
| May 18, 4:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 18, 4:57 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 18, 5:13 AM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| May 18, 5:30 AM CDT | Special Weather Statement | TSA | Washington | 30 min |
| May 18, 6:03 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 27 min |
| May 18, 7:05 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 3 hr |
| May 18, 7:35 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 18, 7:55 AM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 18, 8:11 AM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| May 18, 8:34 AM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 18, 8:37 AM CDT | Special Weather Statement | TSA | Delaware | 23 min |
| May 18, 9:21 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 18, 11:03 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| May 18, 11:06 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 18, 11:11 AM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 18, 11:40 AM CDT | Special Weather Statement | TSA | Cherokee | 35 min |
| May 18, 11:43 AM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| May 18, 11:56 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 23 min |
| May 18, 12:01 PM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| May 18, 12:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| May 18, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 50 min |
| May 18, 12:13 PM CDT | Special Weather Statement | TSA | Delaware | 32 min |
| May 18, 12:15 PM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| May 18, 12:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 42 min |
| May 18, 12:29 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 46 min |
| May 18, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 41 min |
| May 18, 12:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 39 min |
| May 18, 12:51 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 39 min |
| May 18, 12:58 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 18, 1:05 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 40 min |
| May 18, 1:31 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 44 min |
| May 18, 1:45 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 16 min |
| May 18, 1:55 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 50 min |
| May 18, 2:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 41 min |
| May 18, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| May 18, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 65 min |
| May 18, 3:14 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| May 18, 3:20 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 55 min |
| May 18, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.